# SDR UHLA2010121600325

- Difficulty date: December 16, 2010
- Submitted: January 11, 2011
- Operation: Air carrier
- Aircraft: N979RP
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000088
- Aircraft time: 12,922 hours, 7,964 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binds
- Location: L1
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED L1 DOOR HARD TO CLOSE.  ON CALL MAINTENANCE CLOSED DOOR, NO DEFECTS NOTED.
